# SDR AALA202503171586

- Difficulty date: January 3, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53133228201
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE CONTINUITY FITTING RH SIDE FOR REQUIREMENT EA 360716 PART D. MAINTENANCE REPLACED CONTINUITY FITTING RH SIDE FOR REQUIREMENT IAW EA 360716 PART D  LOCATED BTW FR1 AND FR2 AT LEVEL OF Y0 FOR FINAL RESTORATION INSTRUCTIONS REFER TO NCN 5021143.
